# SDR FDEA201110194584

- Difficulty date: October 19, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51314
- Condition: Damaged
- Location: Bs 365-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SEAT TRACK AT BS 365-440 RBL 24.75 HAS SEVERAL NICKS, GOUGES AND CORROSION.  REMOVED CORROSION ON SEAT TRACK,  ORIGINAL MATERIAL .080", MATERIAL REMOVED .021", FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG. 101, DETAIL VII, PAGE 104.  REMOVED AND REPLACED SEAT TRACK IAW DWG 141N5131, & SRM 51-40-02.
